# SDR DALA1016226811

- Difficulty date: July 10, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 42,512 hours, 13,181 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fire
- Condition: Detected
- Location: Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

A CARDBOARD FOOD BOX IN AFT OVEN NR 5 IGNITED BRIEFLY AND WAS QUICKLY EXTINGUISHED.  DOOR 4R FIRE EXTINGUISHER WAS USED OR SEAL BROKEN.  MAINTENANCE INSPECTED OVEN AND NO PROBLEMS WERE FOUND.  THE MISSING PIN FOR FIRE EXTINGUISHER WAS REPLACED AND SECURED PER LP C07100609 (2010-D0825)(DL75E101806).
